Geometrical contributions to secret sharing theory. / Jackson, W.-A.; Martin, Keith M.; O'Keefe, C.M.

In: Journal of Geometry, Vol. 79, No. 1-2, 2004, p. 102-133.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Geometrical contributions to secret sharing theory. / Jackson, W.-A.; Martin, Keith M.; O'Keefe, C.M.

In: Journal of Geometry, Vol. 79, No. 1-2, 2004, p. 102-133.

Research output: Contribution to journalArticlepeer-review

Harvard

Jackson, W-A, Martin, KM & O'Keefe, CM 2004, 'Geometrical contributions to secret sharing theory', Journal of Geometry, vol. 79, no. 1-2, pp. 102-133. https://doi.org/10.1007/s00022-003-1633-y

APA

Jackson, W-A., Martin, K. M., & O'Keefe, C. M. (2004). Geometrical contributions to secret sharing theory. Journal of Geometry, 79(1-2), 102-133. https://doi.org/10.1007/s00022-003-1633-y

Vancouver

Jackson W-A, Martin KM, O'Keefe CM. Geometrical contributions to secret sharing theory. Journal of Geometry. 2004;79(1-2):102-133. https://doi.org/10.1007/s00022-003-1633-y

Author

Jackson, W.-A. ; Martin, Keith M. ; O'Keefe, C.M. / Geometrical contributions to secret sharing theory. In: Journal of Geometry. 2004 ; Vol. 79, No. 1-2. pp. 102-133.

BibTeX

@article{fafe361cedc44f08bf23da4382296bb2,
title = "Geometrical contributions to secret sharing theory",
author = "W.-A. Jackson and Martin, {Keith M.} and C.M. O'Keefe",
year = "2004",
doi = "10.1007/s00022-003-1633-y",
language = "English",
volume = "79",
pages = "102--133",
journal = "Journal of Geometry",
number = "1-2",

}

RIS

TY - JOUR

T1 - Geometrical contributions to secret sharing theory

AU - Jackson, W.-A.

AU - Martin, Keith M.

AU - O'Keefe, C.M.

PY - 2004

Y1 - 2004

U2 - 10.1007/s00022-003-1633-y

DO - 10.1007/s00022-003-1633-y

M3 - Article

VL - 79

SP - 102

EP - 133

JO - Journal of Geometry

JF - Journal of Geometry

IS - 1-2

ER -